# SDR UALA2011091905029

- Difficulty date: September 17, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 83,077 hours, 9,908 cycles
- Engine: Pwa PW4056
- Engine time: 37,328 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 314T40106SP
- Part serial: 18
- Condition: Damaged
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDERSIDE OF NR 4 ENGINE NACELLE IS DAMAGED.  REPLACED INLET COWL NR 4 ENGINE REF MM & CHECKS REF JRH 2-86-1, ALL SATISFACTORY, NO FURTHER DEFECTS.
